×

Some metric properties of piecewise monotonic mappings of the unit interval. (English) Zbl 0401.28011


MSC:

28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
28A15 Abstract differentiation theory, differentiation of set functions
28D05 Measure-preserving transformations
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rufus Bowen, Bernoulli maps of the interval, Israel J. Math. 28 (1977), no. 1-2, 161 – 168. · Zbl 0377.28010
[2] Roland Fischer, Ergodische Theorie von Ziffernentwicklungen in Wahrscheinlichkeitsräumen, Math. Z. 128 (1972), 217 – 230 (German). · Zbl 0231.10033
[3] J. Guckenheimer, A strange, strange attractor, Lecture Notes Appl. Math. Sci., vol. 19, Springer-Verlag, Berlin and New York, 1976, pp. 368-391.
[4] A. Kosyakin and E. Sandier, Ergodic properties of a class of piecewise smooth mappings of the interval, Izv. Vysš. Učebn. Zaved. Matematika 72 (1972), no. 3, 32-40. (Russian)
[5] Z. S. Kowalski, Invariant measures for piecewise monotonic transformations, Probability — Winter School (Proc. Fourth Winter School, Karpacz, 1975), Springer, Berlin, 1975, pp. 77 – 94. Lecture Notes in Math., Vol. 472. · Zbl 0309.28004
[6] O. E. Lanford, Qualitative and statistical theory of dissipative systems, Lectures from 1976 CIME School of Statistical Mechanics. · Zbl 0459.76024
[7] A. Lasota and James A. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Trans. Amer. Math. Soc. 186 (1973), 481 – 488 (1974). · Zbl 0298.28015
[8] Tien Yien Li and James A. Yorke, Ergodic transformations from an interval into itself, Trans. Amer. Math. Soc. 235 (1978), 183 – 192. · Zbl 0371.28017
[9] E. N. Lorenz, Deterministic nonperiodic flow, J. Atmospheric Sci. 20 (1963), 130-141. · Zbl 1417.37129
[10] V. A. Rohlin, Exact endomorphism of a Lebesgue space, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 14 (1964), 443 – 474 (Hungarian).
[11] Walter Rudin, Principles of mathematical analysis, Second edition, McGraw-Hill Book Co., New York, 1964. · Zbl 0052.05301
[12] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747 – 817. · Zbl 0202.55202
[13] John Guckenheimer and R. F. Williams, Structural stability of Lorenz attractors, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 59 – 72. R. F. Williams, The structure of Lorenz attractors, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 73 – 99. · Zbl 0436.58018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.